# SDR EIA990100

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 140-229
- Part time: 52,393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE STRINGER 25L FROM BS 140-229 HAS CORROSION, NRC NR GO41.  REPLACED STRINGER AT THE ABOVE STATIONS IAW SRM 53-02 FIG 18.  (M)
